MAUDE Adverse Event Report: NORMATEC INDUSTRIES, LP HYPERICE / NORMATEC; POWERED INFLATABLE TUBE MASSAGER

NORMATEC INDUSTRIES, LP HYPERICE / NORMATEC; POWERED INFLATABLE TUBE MASSAGER
Model Number MODEL REJ6
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
Hyperice was notified about a fire at a physical therapy clinic by the clinic's insurance carrier.The device is being evaluated among multiple potential causes for the fire.Hyperice has requested additional information from the clinic and its insurer in order to investigate whether a malfunction occurred, but it does not have more detail at this time.
 
Additional Manufacturer Narrative
The device was manufactured by a contract manufacturer, ryder electronics (xinfeng) ltd., located at east shuidong avenue, industrial park, xinfeng town, ganzhou city jiangxi, cn 341600.While awaiting set-up of its electronic submissions gateway, hyperice attempted to submit this report via email to mdrpolicy@fda.Hhs.Gov on december 26, 2024.

Brand Name
HYPERICE / NORMATEC
Common Device Name
POWERED INFLATABLE TUBE MASSAGER
Manufacturer (Section D)
NORMATEC INDUSTRIES, LP
480 pleasant street,
suite a200
watertown MA 02472
Manufacturer (Section G)
RYDER ELECTRONICS (XINFENG) LTD.
east shuidong avenue
industrial park, xinfeng town
ganzhou city, jiangxi 34160 0
CH   341600
Manufacturer Contact
jon howell
480 pleasant street
suite a200
watertown, MA 02472
7142928954
MDR Report Key21078642
Report Number3003619590-2024-00002
Device Sequence Number12453869
Product Code IRP
UDI-Device Identifier00810050281997
UDI-Public00810050281997
Combination Product (Y/N)Y
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K220217
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL REJ6
Device Lot NumberBATTERY LOT # 20211124
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2024
Initial Report FDA Received Date01/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown